標題: Distribution-function-based bivariate quantiles
作者: Chen, LA
Welsh, AH
交大名義發表
National Chiao Tung University
關鍵字: bivariate extreme;bivariate median;bivariate quantile;bivariate quantile curve;bivariate trimmed mean
公開日期: 1-Oct-2002
摘要: We introduce bivariate quantiles which are defined through the bivariate distribution function. This approach ensures that, unlike most multivariate medians or the multivariate M-quartiles, the bivariate quantiles satisfy an analogous property to that of the univariate quantiles in that they partition R-2 into sets with a specified probability content. The definition of bivariate quantiles leads naturally to the definition of quantities such as the bivariate median, bivariate extremes, the bivariate quantile curve, and the bivariate trimmed mean. We also develop asymptotic representations for the bivariate quantiles. (C) 2002 Elsevier Science (USA).
URI: http://dx.doi.org/10.1006/jmva.2001.2043
http://hdl.handle.net/11536/28467
ISSN: 0047-259X
DOI: 10.1006/jmva.2001.2043
期刊: JOURNAL OF MULTIVARIATE ANALYSIS
Volume: 83
Issue: 1
起始頁: 208
結束頁: 231
Appears in Collections:Articles


Files in This Item:

  1. 000178596700010.pdf